• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Panic Attacks

S: 17st13lb C: 17st6lb G: 10st0lb BMI: 41.9 Loss: 0st7lb(2.79%)
#1
Hi all, this is hard to say without sounding a little crazy, but i have a bit of an issue. less then a month ago or maybe a bit longer i started to have pretty severe panic attacks. nothing has changed in my life and im a pretty happy person. Does anyone know if this is a side effect of xenical because i really need to sort this out?:cry:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

bunny_hops

Violet is shrinking
S: 25st0lb C: 18st6lb G: 10st0lb BMI: 42.9 Loss: 6st8lb(26.29%)
#2
this doesnt sounds like xenical to me.

how do you feel when this is happening? how long does it last? what does your heart feel like?

over the last 6 months or so,ive not had panic attacks, but all of a sudden my heart would suddenly start racing.

i think its important that you get this checked at your doctor,get your blood pressure checked too.

this could be down to anxiety,but unconsciously
 
S: 17st13lb C: 17st6lb G: 10st0lb BMI: 41.9 Loss: 0st7lb(2.79%)
#3
I feel my heart racing all of a sudden, and feel like i could faint if i focus too much, cant breathe, and start panicing that im going to have a heart attack of go insane or something. very bizzare. i have never had anything like this before, i may go to the doctor on wednesday about it
 

bunny_hops

Violet is shrinking
S: 25st0lb C: 18st6lb G: 10st0lb BMI: 42.9 Loss: 6st8lb(26.29%)
#4
that sounds very similar to what i was having, but it was nothing to do with the xenical in my case as i wasnt on it at that time.

i wasnt worrying at the time, i was usually relaxed watching the tv and my heart would pound, race and feel awkward and irregular, i was do deep breathing while this went on to calm my heart and myself...

it wasnt never a panic attack,but it worried when it happend.

if what you were having was a panic attack,something would happen to trigger it.

mention it to your doctor when you go.
 
S: 17st13lb C: 17st6lb G: 10st0lb BMI: 41.9 Loss: 0st7lb(2.79%)
#5
I will, thanks bunnyhops. wish i could be that calm during mine! :)
 

bunny_hops

Violet is shrinking
S: 25st0lb C: 18st6lb G: 10st0lb BMI: 42.9 Loss: 6st8lb(26.29%)
#6
it is scary and to be honest,when it happens i do feel like grabbing my phone, just in case.

it hasnt happened for a few weeks now, but i was getting them so often that i had to calm myself down other wise i would just make myself worse...im not sure why it was happening,but being over weight doesnt help.

take care!
 
S: 17st10lb C: 16st4.0lb G: 11st4lb BMI: 36.8 Loss: 1st6lb(8.06%)
#7
Yeah it quite a common thing celtgirl, it is a very scary situation. Try relaxation techniques before you sleep, it works for me. It might put your mind at rest just to mention it to the doctor :) Take care love xxx
 
S: 17st13lb C: 17st6lb G: 10st0lb BMI: 41.9 Loss: 0st7lb(2.79%)
#8
Thanks guys really appreciate it! have an appointment at 3 today, hope he doesnt take meoff the tablets as anxiety is a side effect!
 

evilpenguin

Not evil at all
S: 21st12.5lb C: 19st10.5lb G: 16st6lb BMI: 43.3 Loss: 2st2lb(9.79%)
#9
Hiya hun

Sorry to hear you're going through this, I have personal experience of anxiety and panic attacks so can sympathise. I don't think it's the xenical but as you say nothing else has changed so it is a possibility. Good luck at the doctors today.

If you want to chat feel free to send me a pm:) xxx
 
S: 17st13lb C: 17st6lb G: 10st0lb BMI: 41.9 Loss: 0st7lb(2.79%)
#10
Thanks ep! he said he doubts it but ive to come off them for 2 weeks grrr. still gonna stick to the 5g rule so im just hoping it doesnt knock me off!!! yeah there not pleasent are they?! :)
 
#12
hi ive been on oristat a while now and i do sometimes feel down and have panic attacks i was told that oristat takes away a lot of vitamins in your body so thats why this happens you should take extra vitamin b in your diet debbie
 
S: 17st13lb C: 17st6lb G: 10st0lb BMI: 41.9 Loss: 0st7lb(2.79%)
#13
I take a multivitamin everyday so im not sure its that. i havent had anymore anyway, but cant WAIT to go back on the xenical!! thanks alot for the reply :D
 


Similar threads



Top